MathSciNet Relay Station
MathSciNet bibliographic data
MR745058 46B20 (46C05)
Diminnie, Charles R. A new orthogonality relation for normed linear spaces. Math. Nachr. 114 (1983), 197–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement